Curb 65 Pneumonia Severity Score Calculator

calculatorsonline.co.uk

Curb 65 Pneumonia Severity Score Calculator

CURB-65 score from five criteria.

๐Ÿงฎ Free Online Tool
โšก Instant Results
๐Ÿ“Š Clear Breakdown
๐Ÿ”’ 100% Free Tool

Work It Out And Get Clear Answers

CURB-65 score from five criteria.

Curb 65 Pneumonia Severity Score Estimator

Enter your numbers below for an instant estimate.

Inputs
Enter your value
Enter your value
Enter your value
Enter your value
Enter your value
0
One point per criterion. Educational only; seek medical care.
๐Ÿ’ก Tip: One point per criterion. Educational only; seek medical care.
1

Enter Values

Fill in each field with your own numbers.

2

Calculate

Press Calculate to see the result.

3

Review

Read the breakdown and the explanation.

4

Adjust

Change values to compare scenarios.

Curb 65 Pneumonia Severity Score Quick Guide

Typical values for reference.

Confusion (1 yes 0 no)Urea above 7 mmol/L (1 or 0)Respiratory rate 30 or more (1 or 0)CURB-65 score
i 0001
๐Ÿ“Š Rule of thumb: check your inputs, use the result as a guide and round sensibly.

Curb 65 Pneumonia Severity Score FAQ

Answers to common questions about this calculator.

One point per criterion. Educational only; seek medical care.

It uses the default inputs shown and the formula described above. Change any value and press Calculate to see how the result moves.

It is an estimate based on the inputs you enter. Check real quotes, labels, product data or official guidance for important decisions.

Yes. Replace each input with your own figures and press Calculate to update the result.

Similar Posts